# SDR VTZA200500042

- Difficulty date: April 1, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 14,519 hours, 12,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT .250 INCH IN LENGTH ON RIGHT OUTBOARD SIDE AT FS 484 AT BL 27.00.
